# SDR SWAA082130

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 63,337 hours, 57,003 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 654482515
- Part serial: 88285
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR EXTENSION RT MLG RED WARNING LIGHT ILLUMINATED AND NO GREEN LIGHT.  CYCLED LANDING GEAR ONCE AND RT MLG GREEN LIGHT ILLUMINATED.  INSPECTED WIRING, SENSOR AND TARGET PER MM.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM.
